# SDR 98UAL900141

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Engine: Pwa PW4084
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AIRFRAME VIBRATION AT FL220, 320K IAS. FLIG HT RETURNED TO MAI AND LANDED OVER WEIGHT.
